# SDR 2002F00509

- Difficulty date: March 6, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK FOUND VERTICAL STABILIZER FRAME CRACKED AT LEFT SIDE STATION 180.6 STRINGER 6.  (M)
